# SDR TWAA9798001

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64322
- Make and model: Boeing 727231
- Aircraft serial: 20055
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651783013
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 67 - DURING CLIMB, THE LEFT MAIN LANDING GEAR LIGHT REMAINED ON.  REMOVED AND REPLACED LEFT MAIN GEAR ACTUATOR, MFG P/N 65-17830-13, MANUFACTURED BY BOEING COMPANY.  (M)
